Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 23, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 6, 2016, 9:00 PM CDT for Butler County, Ohio County, Kentucky. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 9:00 PM CDT (02:00 UTC)
- Expired
- Jul 7, 2016, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, KY, Ohio County, KY
The radar
The Ft Campbell radar (KHPX), 70 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 9:45 PM CDT | FLASH FLOOD | Morgantown, KY | 4 TO 6 INCHES OF FLOWING WATER ON HWY 231 NEAR WOODBURY LOOP RD. |
| Jul 7, 12:02 AM CDT | FLASH FLOOD | 4 Nne Aberdeen, KY | MCKENDREE CHAPEL RD NEAR HWY 79 IS FLOODED AND IMPASSABLE. |
| Jul 7, 12:02 AM CDT | FLASH FLOOD | 4 S Welchs Creek, KY | LOVE BROOKLYN RD NEAR BROOKLYN RD IS FLOODED AND IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -461 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
918
WGUS53 KLMK 070200
FFWLMK
KYC031-183-070600-
/O.NEW.KLMK.FF.W.0023.160707T0200Z-160707T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
900 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN OHIO COUNTY IN CENTRAL KENTUCKY...
BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 100 AM CDT
* AT 900 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MORGANTOWN...CASEY...LEE...BEAVER DAM...CENTERTOWN...MCHENRY...ROCKPORT...
ROCHESTER...WOODBURY AND SANDEFUR CROSSING.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3738 8709 3742 8710 3745 8663 3739 8661
3736 8649 3717 8640 3715 8646 3719 8650
3718 8662 3700 8667 3707 8694 3708 8693
3711 8689 3716 8693 3718 8689 3722 8690
3727 8698 3732 8699 3736 8703 3734 8714
$$
ZT2 follow-up statements
016
WGUS53 KLMK 070517
FFWLMK
KYC031-183-070730-
/O.EXT.KLMK.FF.W.0023.000000T0000Z-160707T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1217 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN OHIO COUNTY IN CENTRAL KENTUCKY...
BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 230 AM CDT
* AT 1214 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED MULTIPLE
FLOODED ROADS ACROSS THE AREA. AROUND 1.5 TO 2.5 INCHES OF RAIN
HAS FALLEN. FLASH FLOODING IS ALREADY OCCURRING AT MCKENDREE
CHAPEL ROAD AND BROOKLYN-LOVE ROAD.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MORGANTOWN...CASEY...LEE...BEAVER DAM...CENTERTOWN...MCHENRY...ROCKPORT...
ROCHESTER...WOODBURY AND SANDEFUR CROSSING.
ADDITIONAL RAINFALL AMOUNTS OF HALF AN INCH TO AN INCH ARE POSSIBLE
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3738 8709 3742 8710 3745 8663 3739 8661
3736 8649 3717 8640 3715 8646 3719 8650
3718 8662 3700 8667 3707 8694 3708 8693
3711 8689 3716 8693 3718 8689 3722 8690
3727 8698 3732 8699 3736 8703 3734 8714
$$
EER045
WGUS73 KLMK 070727
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 AM CDT THU JUL 7 2016
KYC031-183-070736-
/O.EXP.KLMK.FF.W.0023.000000T0000Z-160707T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO KY-BUTLER KY-
227 AM CDT THU JUL 7 2016
...THE FLASH FLOOD WARNING FOR SOUTHERN OHIO AND BUTLER COUNTIES WILL
EXPIRE AT 230 AM CDT...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT.
LAT...LON 3738 8709 3742 8710 3745 8663 3739 8661
3736 8649 3717 8640 3715 8646 3719 8650
3718 8662 3700 8667 3707 8694 3708 8693
3711 8689 3716 8693 3718 8689 3722 8690
3727 8698 3732 8699 3736 8703 3734 8714
$$
RJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 7:47 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 6, 7:47 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Louisville KY 847 PM EDT WED JUL 6 2016 ...Forecast Update... Issued at 841 PM EDT Wed Jul 6 2016 Second round of storms starting up across PAH area thanks to strong mid/upper level wave passing through the area. Stalled outflow boundary is across KY/TN border. PWATs are running 2 inches and with strong 850 mb moisture transport poised to impinge on the boundary, plenty of training elevated convection likely to set up across the southwest LMK area. Regional radar already shows blossoming returns and the latest runs of HRRR show this tracking east/southeast toward the Bowling Green area. Flash Flood Guidance is low and recent rainfall has saturated soils. 1 to 2 inches fell just earlier this afternoon. Many areas have seen well over 3 to 5 inches in the past few days. In coordination with WPC, a moderate risk of excessive rainfall looks good for parts of the area and in coordination with PAH, a Flash Flood Watch has been issued until 11z. Issued at 623 PM EDT Wed Jul 6 2016 The remaining portions of Watch 337 were cancelled as convective line has worked through the remaining portions of the Lake Cumberland region. Steadier rain with isolated embedded thunder will be possible over the next couple of hours across all of south- central Kentucky. Issued at 551 PM EDT Wed Jul 6 2016 Have chopped back the watch behind the leading convection in the Lake Cumberland region. Atmosphere behind that line is still unstable, but with clouds and steady light rain moving in, it was felt after chatting with SPC that the risk of new severe storms is very low. Though a few cells have tried to sprout over northern Illinois, it appears that the best chance of storms overnight will be in association with circulation currently over Saint Louis sliding to the ESE. The best chances for convection with this feature will be over southern Kentucky. Which brings up the idea of flooding problems. The heavy storms that passed through the area this afternoon didn't result in any known flood issues, but the ground is now primed. Any additional heavy rainfall will cause problems. After chatting with WPC, have decided that confidence isn't quite there yet for a Flash Flood Watch, but we will need to keep an eye on upstream convection and incoming model data. A watch may be needed later this evening for the overnight hours if confidence increases. Highest model-indicated QPF right now is mostly over mid-Tennessee. .SHORT TERM (Now through Thursday Night)... Issued at 319 PM EDT Wed Jul 6 2016 Many challenges in the short term, with each subsequent period's weather largely dependent on what happened in the previous period. For right now, it does look like the storms coming in from the west will proceed into southern Kentucky and then possibly shift southward into mid Tennessee. In addition, scattered storms will arise in the unstable atmosphere over the rest of central Kentucky south of the outflow boundary from this morning's MCS. Severe weather in the form of strong gusty winds will be possible as a result during the late afternoon/early evening hours. Talked with neighboring offices about the possibility of a Flash Flood Watch. Three to over five inches of rain have fallen on the southwest 2/3rds of the CWA over the past three days. The system coming in from western Kentucky is progressive and the storms popping up over central Kentucky are small in individual size. While local flooding issues are possible under the strongest downpours, it was felt that widespread flooding would be unlikely and we would hold off on a watch for now. However if the western KY system gels with storms over central Kentucky and forms a large area of heavy showers and storms, a headline may become necessary. Thunderstorm chances for the remainder of the night are in question. Currently keeping an eye on eastern Iowa and northern Illinois for renewed thunderstorm development. If storms do go up there, they may coalesce into another MCS. 850-300 flow would take it due east, but as was shown by this morning's MCS, if it can get a good cold pool going it could dive to the SE. Lots of "if"s. Bottom line, we'll hold on to storm chances through the night. That is in line with the above scenario, and also with other model solutions that re-fire convection in the Ohio Valley overnight. More "if"s tomorrow. If we do have morning storms, they should clear out early enough for redevelopment in the afternoon. Though we'll be well in the warm sector ahead of a cold front over the Midwest and a warm from there to the upper Ohio Valley, the trigger for new storms may come in the form of a 5H wave coming in from the west by late afternoon/evening. There will also be upstream convection over the Midwest that could spread this way, or at least send out an outflow boundary for storms to form on. Any storms Thursday should wane diurnally Thursday night. MCS development will again be possible over the Midwest Thursday night, but it appears that if one does form it would move more to the east rather than southeast, along the aforementioned warm front and in deep westerly flow. So, it would stay to our north. Hot, humid weather will contniue. Heat index readings will peak around 100 Thursday afternoon. .LONG TERM (Friday through Wednesday)... Issued at 323 PM EDT Wed Jul 6 2016 Friday an actual cold front will move in from the northwest, crossing the region during the evening. Much of the day will probably be quiet, but storms may erupt in the late afternoon and continue into the evening hours as we destabilize and the front plows through. Shear will be unimpressive, freezing levels high, and there will be some capping to overcome, but some strong wind gusts will be possible in the storms. Heat index values will again peak around 100 degrees in the afternoon. After a mostly dry weekend behind the departing cold front, early next week we'll get into warm, unstable return flow with largely diurnal thunderstorm chances each day. && .AVIATION (00Z TAF Update)... Issued at 715 PM EDT Wed Jul 6 2016 Initial complex of storms has rolled through central Kentucky and it leaves a steady rain with embedded isolated thunder across south- central Kentucky this hour. This should continue for a few more hours before dissipating. Forecast tonight is very conditional on what happens near STL and whether another complex of storms initiates. Latest radar does show isolated cells popping up and if this grows upscale like the HRRR suggests, then another line of storms may impact BWG after 06z. At SDF/LEX, the trend is for this to stay south. Otherwise, the moist low-levels and lighter winds near the surface will promote the typical summer MVFR vis around sunrise with some SCT stratus around as well. This should mix out by 12-13z. The bulk of the day Thursday should be dry with southerly flow before another round of storms possibly comes into the area toward 21-00z. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........ZT Short Term.....13 Long Term......13 Aviation.......ZT
Hazardous weather outlook, Jul 6, 7:48 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 848 PM EDT WED JUL 6 2016 INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057- 064>067-077-078-082-080100- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-HARDIN-BULLITT-OLDHAM-TRIMBLE- HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON- NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON- GREEN-TAYLOR-CASEY-LINCOLN-ADAIR-RUSSELL-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE... LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA... JAMESTOWN...ALBANY 848 PM EDT WED JUL 6 2016 /748 PM CDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY IN THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ026-027-061>063-070>076-081-080100- OHIO-GRAYSON-BUTLER-EDMONSON-HART-LOGAN-WARREN-SIMPSON-ALLEN-BARREN- MONROE-METCALFE-CUMBERLAND- INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...HORSE CAVE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... BURKESVILLE 748 PM CDT WED JUL 6 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SLOW MOVING THUNDERSTORMS ARE POSSIBLE TONIGHT...WHICH COULD RESULT IN FLASH FLOODING. RECENT RAINFALL HAS ALREADY SATURATED THE GROUND. SEE THE LATEST FLASH FLOOD WATCH FOR THE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY IN THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZBT
In the hours before
Local storm report, Jul 6, 5:36 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
636 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND DMG 2 S RHODA 37.11N 86.23W
07/06/2016 EDMONSON KY EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN THE
CHALYBEATE AND RHODA AREAS AND NEAR THE
INTERSECTION OF HWY 101 AND HWY 743.
&&
BJSLocal storm report, Jul 6, 6:43 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG 4 ENE RICHARDSVILLE 37.12N 86.42W
07/06/2016 WARREN KY PUBLIC
METAL SIDING AND A ROOF BLOWN OFF A BUILDING
NEAR ANNA.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 6:46 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
746 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG 4 SSE ROUNDHILL 37.17N 86.43W
07/06/2016 BUTLER KY EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN AND SIDING AND
FENCING BLOWN DOWN.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 6:52 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG EDMONTON 36.98N 85.62W
07/06/2016 METCALFE KY EMERGENCY MNGR
NUMEROUS TREES DOWN COUNTYWIDE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 7:04 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
804 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 1 SSW SWEEDEN 37.24N 86.29W
07/06/2016 EDMONSON KY FIRE DEPT/RESCUE
LARGE TREE ON A TRAILER IN LINDSEYVILLE. .
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 8:01 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
901 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG BOWLING GREEN 36.97N 86.44W
07/06/2016 WARREN KY LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN
BOWLING GREEN AND ACROSS THE COUNTY.
0307 PM TSTM WND GST 1 ESE BOWLING GREEN 36.96N 86.42W
07/06/2016 M50 MPH WARREN KY ASOS
.
0315 PM TSTM WND GST 1 NW CECILIA 37.68N 85.97W
07/06/2016 M54 MPH HARDIN KY MESONET
.
0330 PM TSTM WND DMG CECILIA 37.67N 85.95W
07/06/2016 HARDIN KY BROADCAST MEDIA
POWER OUTAGES.
0333 PM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
07/06/2016 HARDIN KY BROADCAST MEDIA
NUMEROUS TREES DOWN IN THE ELIZABETHTOWN AND
GLENDALE AREAS.
0335 PM TSTM WND DMG 3 NNE CECILIA 37.70N 85.92W
07/06/2016 HARDIN KY BROADCAST MEDIA
DOWNED TREE BLOCKING ST JOHN RD.
0358 PM TSTM WND DMG WOODBURY 37.18N 86.63W
07/06/2016 BUTLER KY LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS SOUTHERN AND
WESTERN PORTIONS OF THE COUNTY INCLUDING THE
WOODBURY AREA. .
0409 PM TSTM WND DMG 4 ENE RICHARDSVILLE 37.12N 86.42W
07/06/2016 WARREN KY PUBLIC
METAL SIDING AND A ROOF BLOWN OFF A BUILDING
NEAR ANNA.
0409 PM TSTM WND DMG 4 SSE ROUNDHILL 37.17N 86.43W
07/06/2016 BUTLER KY EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN AND SIDING AND
FENCING BLOWN DOWN.
0410 PM TSTM WND GST 4 SW WINDYVILLE 37.19N 86.39W
07/06/2016 M61 MPH EDMONSON KY TRAINED SPOTTER
POWER OUTAGE.
0424 PM TSTM WND DMG 2 S RHODA 37.11N 86.23W
07/06/2016 EDMONSON KY EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN THE
CHALYBEATE AND RHODA AREAS AND NEAR THE
INTERSECTION OF HWY 101 AND HWY 743.
0425 PM TSTM WND DMG 1 NE RUSSELLVILLE 36.85N 86.87W
07/06/2016 LOGAN KY LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN ACROSS
THE COUNTY.
0442 PM TSTM WND DMG FRANKLIN 36.72N 86.58W
07/06/2016 SIMPSON KY LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY INCLUDING
TURNERTOWN RD AND ELLIOTT RD. .
0445 PM TSTM WND DMG AUSTIN 36.82N 86.02W
07/06/2016 BARREN KY EMERGENCY MNGR
SEVERAL DOWNED TREES AND A BARN BLOWN DOWN.
0454 PM TSTM WND DMG 1 SSW SWEEDEN 37.24N 86.29W
07/06/2016 EDMONSON KY FIRE DEPT/RESCUE
LARGE TREE ON A TRAILER IN LINDSEYVILLE. .
0454 PM TSTM WND DMG 1 NNE HARDYVILLE 37.26N 85.80W
07/06/2016 HART KY LAW ENFORCEMENT
DOWNED TREE BLOCKING SHADY LANE CHURCH RD.
0456 PM TSTM WND DMG 3 NE GRADYVILLE 37.11N 85.37W
07/06/2016 ADAIR KY LAW ENFORCEMENT
TREE DOWN ON KY 61.
0506 PM TSTM WND DMG EDMONTON 36.98N 85.62W
07/06/2016 METCALFE KY EMERGENCY MNGR
NUMEROUS TREES DOWN COUNTYWIDE.
0522 PM TSTM WND DMG 3 ESE HADLEY 37.03N 86.56W
07/06/2016 WARREN KY LAW ENFORCEMENT
BARN FULLY ENGULFED IN FLAMES AT 7753
MORGANTOWN RD.
0541 PM TSTM WND DMG 1 NW OLGA 36.96N 85.17W
07/06/2016 RUSSELL KY LAW ENFORCEMENT
A COUPLE OF LARGE LIMBS HAD TO BE REMOVED
FROM ROADWAYS.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:47 PM CDT | Flash Flood Watch | LMK | Allen, Barren, Butler, Cumberland, Edmonson, Grayson and 7 more | 10 hr |
| Jul 6, 9:47 PM CDT | Flash Flood Warning | LMK | Edmonson, Grayson, Warren | 4 hr |
| Jul 6, 10:38 PM CDT | Flash Flood Warning | LMK | Logan, Simpson, Warren | 4 hr |
| Jul 6, 11:27 PM CDT | Special Weather Statement | LMK | Logan, Simpson | 33 min |
| Jul 7, 12:01 AM CDT | Special Weather Statement | LMK | Logan, Simpson | 29 min |
| Jul 7, 12:24 AM CDT | Flash Flood Warning | LMK | Allen, Logan, Simpson | 4 hr |
| Jul 7, 3:35 AM CDT | Areal Flood Advisory | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 4:25 AM CDT | Areal Flood Warning | LMK | Logan, Simpson | 5 hr |
| Jul 7, 5:27 AM CDT | River Flood Warning | LMK | Butler, Warren | 5 days |
| Jul 7, 5:27 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 6 days |
| Jul 7, 5:45 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Butler, Edmonson, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 6:31 AM CDT | Areal Flood Advisory | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 8:34 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Metcalfe, Monroe | 3 hr |
| Jul 7, 8:47 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Barren, Boyle, Breckinridge, Butler and 25 more | 38 hr |
| Jul 7, 9:24 AM CDT | Areal Flood Advisory | LMK | Logan, Simpson | 6 hr |
| Jul 7, 9:26 AM CDT | Areal Flood Advisory | LMK | Adair | 3 hr |
| Jul 7, 2:01 PM CDT | Special Weather Statement | LMK | Hancock | 44 min |
| Jul 7, 2:04 PM CDT | Flash Flood Warning | LMK | Butler, Logan, Simpson, Warren | 4 hr |
| Jul 7, 2:05 PM CDT | Special Weather Statement | LMK | Logan | 25 min |
| Jul 7, 2:13 PM CDT | River Flood Warning | LMK | Warren | 26 hr |
| Jul 7, 2:13 PM CDT | Special Weather Statement | LMK | Butler, Ohio | 47 min |
| Jul 7, 2:15 PM CDT | Flash Flood Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Ohio and 1 more | 4 hr |
| Jul 7, 2:16 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 29 min |
| Jul 7, 2:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Meade, Ohio | 40 min |
| Jul 7, 2:25 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 35 min |
| Jul 7, 2:35 PM CDT | Special Weather Statement | LMK | Logan, Simpson, Warren | 25 min |
| Jul 7, 2:43 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 32 min |
| Jul 7, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 29 min |
| Jul 7, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Meade | 47 min |
| Jul 7, 3:02 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Grayson, Hart, Warren | 28 min |
| Jul 7, 3:08 PM CDT | Special Weather Statement | LMK | Monroe | 37 min |
| Jul 7, 3:21 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Simpson and 1 more | 24 min |
| Jul 7, 3:29 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 31 min |
| Jul 7, 3:31 PM CDT | Flash Flood Warning | LMK | Adair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more | 4 hr |
| Jul 7, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Green, Hardin, Larue, Nelson, Taylor | 39 min |
| Jul 7, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Russell | 24 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | LMK | Bullitt | 42 min |
| Jul 7, 3:49 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 26 min |
| Jul 7, 3:52 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Hart, Taylor | 4 hr |
| Jul 7, 3:54 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 36 min |
| Jul 7, 3:57 PM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe | 4 hr |
| Jul 7, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 14 min |
| Jul 7, 4:16 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Russell | 29 min |
| Jul 7, 4:20 PM CDT | Special Weather Statement | LMK | Nelson, Spencer | 25 min |
| Jul 7, 4:32 PM CDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 28 min |
| Jul 7, 5:28 PM CDT | Areal Flood Advisory | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 3 hr |
| Jul 7, 5:54 PM CDT | Areal Flood Warning | LMK | Butler, Logan, Simpson, Warren | 6 hr |
| Jul 7, 6:11 PM CDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Hart and 2 more | 6 hr |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.